Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 171834, 17 pages
http://dx.doi.org/10.1155/2011/171834
Research Article

Linearizability of Systems of Ordinary Differential Equations Obtained by Complex Symmetry Analysis

1Center for Advanced Mathematics and Physics, National University of Sciences and Technology, Campus H-12, Islamabad 44000, Pakistan
2School of Electrical Engineering and Computer Science, National University of Sciences and Technology, Campus H-12, Islamabad 44000, Pakistan
3Department of Mathematics, Brock University, St. Catherines, ON, Canada L2S 3A1

Received 16 April 2011; Accepted 22 August 2011

Academic Editor: Dane Quinn

Copyright © 2011 M. Safdar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Safdar, Asghar Qadir, and S. Ali, “Linearizability of Systems of Ordinary Differential Equations Obtained by Complex Symmetry Analysis,” Mathematical Problems in Engineering, vol. 2011, Article ID 171834, 17 pages, 2011. doi:10.1155/2011/171834